# SDR UHLA2012121900414

- Difficulty date: December 19, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 16,764 hours, 10,429 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT WING RIB 10 IS CRACKED ON UPPER FLANGE AFT OF SPAR II.  REMOVED AND REPLACED RT WING RIB 10 PANEL IAW SRM 51-43-01 AND 51-43-02.
